MathSciNet Relay Station
MathSciNet bibliographic data
MR1501060 34A35 (30D20 34A25 34M99)
Ritt, J. F. On a general class of linear homogeneous differential equations of infinite order with constant coefficients. Trans. Amer. Math. Soc. 18 (1917), no. 1, 27–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement